# SDR SWIA200413412

- Difficulty date: May 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,976 hours, 50,251 cycles
- Engine: Pwa PW118B
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE OUTBOARD OF LEFT NACELLE FUEL LEAKING NEAR SKIN JOINT.  FOUND WING LOWER FORWARD SPAR CRACK CRACKED.  REPAIRED SPAR CAP  IAW EMB SRM 57-20-05.
